# SDR CA960801019

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Chafed Wire
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #1 FIRE BOTTLE CIRCUIT TRIPS CB "2WEI" WHEN JOB TASK 262100-720-001 INITIATED. FURTHER CHECK REVEALED WIRE #CF20 CHAFED ON STEEL PIPE 1.5 FEET BACK FROM BOTTLE #1 SQUIB CONNECTION "5W32A" REF. WIRE MANUAL 26-21-03. CHAFED WIRE REPAIRED IN ACCORDANCE WITH STANDARD MAINTENANCE MANUAL PRACTICES AND SYSTEM CHECKED SERVICEABLE.
